# SDR DALA2025031101863

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 40,461 hours, 5,160 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3325 OXYGEN PANEL MASK DEPLOYED LAV 204. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (0849184)
